Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 910487, 18 pages
http://dx.doi.org/10.1155/2009/910487
Research Article

Convergence of Path and Approximation of Common Element of Null Spaces of Countably Infinite Family of -Accretive Mappings in Uniformly Convex Banach Spaces

1Department of Mathematics, Nnamdi Azikiwe University, Awka, Anambra State, Nigeria
2Department of Mathematics, University of Nigeria, Nsukka, Enugu, Nigeria

Received 9 July 2009; Accepted 27 September 2009

Academic Editor: Gelu Popescu

Copyright © 2009 E. U. Ofoedu and Y. Shehu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nguyen Song Song Ha, Nguyen Buong, and Nguyen Thi Thu Thuy, “A New Simple Parallel Iteration Method for a Class of Variational Inequalities,” Acta Mathematica Vietnamica, 2017. View at Publisher ยท View at Google Scholar